# SDR UIEA2025082501135

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,836 hours, 21,174 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WALK AROUND, O2 BOTTLE BROKE OFF THE WALL.  REATTACHED O2 BOTTLE BRACKET IAW AMM 20-30-01. NO FURTHER DEFECTS NOTED.
